# SDR IPXA2015021685965

- Difficulty date: February 15, 2015
- Submitted: February 16, 2015
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 21,672 hours, 14,124 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143N545753
- Condition: Cracked
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C11, MAIN CABIN FLOOR PANEL 333XHF HAS 2 EA DAMAGED INSERTS.  FABRICATED A NEW FLOOR PANEL IAW SREO 5320-9692H.
